The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

· Registered
Joined
·
2,772 Posts
[I have taken several things with no change. Right now it is niaspan and no matter when I take it I quite often get horrible flushing... Once so bad and so long i went to the ER. I just got where I could not breathe.. they said take it with food... no change... Eat a yogurt with it and then go to bed... woke me up for two hours... the doctor told me to take a ibuprophen an hour before. Honestly, I think I am stopping it as it makes me miserable.
Are you taking Niaspan for anemia or for cholesterol? I have seen it advertised on TV. I had thought about taking some niacin to help raise my HDL cholesterol but there is data that states that niacin can make insulin and diabetes medications less effective. I have changed my mind about trying niacin. Welcome to the forum and I hope you have time to visit often!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top